# SDR DALA2021040501980

- Difficulty date: April 4, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 76,169 hours, 9,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Dirty
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 L2 DOOR WOULD NOT ARM. CORRECTIVE ACTION: CLEANED GIRT BAR TRACK. (7447630)
